PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
next article in this issue  

Document Details :

Title: The Kurdish of Mullâ Sa'îd Shamdînânî
Author(s): MACKENZIE, D.N.
Journal: Journal of Kurdish Studies
Volume: 1    Date: 1995   
Pages: 1-27
DOI: 10.2143/JKS.1.0.519225



personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:
password:


For more information about the personal logins, click here



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

18.207.102.38.